Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What causes ear ache, upper body ache, swollen throat and cold sores on lips?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1494 Questions
My boyfriend is having a problem on the left side, tenderness on his head, ear aching, throat hurts when he swallows, upper body aches, swollen gland in throat and cold sores on lip an below. Can you please give us an idea of what this may be?
Posted Fri, 6 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Albana Sejdini 2 hours later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, The symptoms your boyfriend is having are typically common cold unless there are other health issues not reported. He is also having infection of the throat and ear. I suggest to - get him rest - take OTC pain killers like ibuprofen or mephenamic acid - drink more water and tea (I always recommend linden tea) - get checked by an ENT specialist to start antibiotic (orally) and ear drops. Hope it answered to your inquiries! If you have more questions, feel free to ask me again at the follow up. Dr.Sejdini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor